# SDR IXXA07SMN238S

- Difficulty date: November 10, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 87,931 hours, 29,662 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Zone 600
- Part time: 87,931 hours, 29,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING EXTERNAL VANE WITH ELONGATED HOLES AT STATION XOLDO 67.000.  REMOVED FASTENERS AS NEEDED TP PERFORM REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK OR CORROSION FOUND.  FABRICATED REPAIR DOUBLER AND INTERNAL DOUBLER.  CLEANED, TREATED AND PRIMED AREA, AND REPAIR PART.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 51-1-11, 51-3-1, FORM FAA 8110-3 NUMBER 07532 DATED 11-08-07 SEMAN DRAWING NUMBER ED-4648 DATED 11-07-07, DC8 SRM 51-1-21, 51-3-0, 51-1-20D, DC8 NDT SPM PART 08-00-02 TO 07, FORM SEMAN 242-4, AND DC8 SRM 51-1-8B.
